U.S. doctors online nowAsk doctors free
CA
A male asked:

29 year old male with sudden onset widespread joint pain. symptoms concentrated on left side of body, swollen hands and itchy skin no rash no bug bite?

1 doctor answer3 doctors weighed in
Dr. James Libecco
A Verified Doctoranswered
A US doctor answeredLearn more
Needs evaluation: The onset of these symptoms can have many sources. These symptoms can be related to connective tissue disorders, viral infections, medication reactions, among others. Some of these can be serious and should be evaluated.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 44-year-old member asked:

How can I alleviate allergy symptoms (watery eyes, runny nose, clogged ears, sneezing)?

3 doctor answers7 doctors weighed in
Dr. Mary Ann Block
A Verified Doctoranswered
A US doctor answeredLearn more
Allergy meds: There are many good over the counter allergy medications. If the problem is year round, seeing someone who does provocation/neutralization allergy testing could help the symptoms right away.
NJ
A 49-year-old member asked:

It started with swollen glands, fatigue , oral thrush, . had CT of head and neck, chest. Now have enlarged thyroid and choking sensation.?

2 doctor answers6 doctors weighed in
Dr. George Valdez
Specializes in Family Medicine
Labs: I'm not seeing lab results, sounds like much of this can be explained by thyroid disorder, but need labwork to evaluate for this, auto-immunue, and other issues, be sure to follow up with your doctor closely until issues are explained and resolved.
A 25-year-old member asked:

Third day of having runny stool every couple of hours. Had fever on first day which faded after tylenol (acetaminophen). Tums did not help. Pain in lower abdomen?

1 doctor answer2 doctors weighed in
Dr. Arthur Heller
Gastroenterology 43 years experience
Call your doc: Could be viral, bacterial, other. History of travel, unsavory food intake, bleeding, sick contacts, other meds or medical conditions, antibiotic use in the last 2-3 months. Large volume or small volume diarrhea? Could even be inflammatory stuff like diverticulitis, appendicitis, etc. Risk dehydration, even with oral rehydration fluid like pedialyte (otc) call your doc.
MI
A 43-year-old member asked:

It burns when I pee, all STD test came back clean had a yeast infection but was told too use Monistat 7. Still have the burning pain ! ! ! !?

1 doctor answer3 doctors weighed in
Dr. Denise Elser
Specializes in Gynecology
Many possibilities: If a yeast infection is causing the burning, Monistat cures many but not all yeast infections, another med may be needed. Urine culture can identify bladder infection. Spasm of muscles in the pelvis especially the tiny muscles around the urethra can cause burning. Skin infection other than yeast, including herpes can have subtle signs but cause significant burning.
United Kingdom
A 58-year-old female asked:

I am allergic to aspirin and ibuprofen and I have painful swollen joints in my fingers. What anti inflammatory can intake?

1 doctor answer2 doctors weighed in
Dr. Keegan Duchicela
Family Medicine 14 years experience
Alternatives.: There are some non-steroidal anti-inflammatories other than Ibuprofen that work on slightly different pathways in the body, but if you've had a strong allergic reaction to one, chances are you'll have a reaction to another. There's always prednisone, which is a steroid, and if used appropriately could give you some relief. You should have a talk with your doc about the full risks and benefits.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Dec 20, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.